# SDR UIEA01036

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND UPPER FORWARD CORNER OF AFT LOWER LOBE CARGO COMPT CRACKED .87 INCHES AT BS 1815, STRINGER 27R.  TRIMMED OUT CRACKED AREA.  FABRICATED FILLER AND REPAIR STACK UP DOUBLERS PER SRM 53-30-03 FIG 60, TYPE II.  INSTALLED PER SRM REPAIR SCHEME AS NOTED ABOVE.  (M)
